MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; PERMANENT PACING PACK-LF

MEDLINE INDUSTRIES INC.; PERMANENT PACING PACK-LF
Catalog Number DYNJ22036F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was initially reported that while a physician was injecting lidocaine into a patient, the needle broke off.The needle was retrieved.It was further mentioned that this event did not cause harm to the patient.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.Due to the reported required medical intervention to retrieve the broken needle, this medwatch is being filed.The sample is not available for returned and evaluation.A definitive root cause therefore could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported component piece 25 gauge needle broke off while injecting lidocaine.

Common Device Name
PERMANENT PACING PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key9849916
Report Number1423395-2020-00007
Device Sequence Number2764198
Product Code OEZ
UDI-Device Identifier10889942528899
UDI-Public10889942528899
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ22036F
Device Lot Number19HBJ744
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;